Can going off of nuvaring cause anxiety, depression, fatigue, and dizziness?
1 doctor answer • 2 doctors weighed in
American Board of Obstetrics and Gynecology 31 years experience
Not usually: Those symptoms do not usually occur simply from stopping hormonal birth control, but it is possible that you are feeling increased stress do to the lack of contraception. You should see your doctor.
5.6k viewsReviewed >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.